# SDR ABXA9800702

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61F
- Aircraft serial: 45891
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5755600
- Condition: Cracked
- Location: Bs 1140
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD ATTACH ANGLE CRACKED AT STATION 1140, RBL 55.  REPAIRED IAW ABX REA NR D853-22888 AND DC8 SRM 51-3-0.
